This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents


R. Divya, M. Jayalakshmi
Neighborhood pseudo chromatic polynomial of a path
J. Math. Comput. Sci., 10 (2020), 219-235
PDF

Rupesh T. More, Shridhar C. Patekar, Ashish P. Nawghare
Study of Ulam Hyers stability of integrodifferential equations with nonlocal condition in Banach spaces
J. Math. Comput. Sci., 10 (2020), 236-247
PDF

Sudev Naduvath, Johan Kok
On certain topological indices of signed graphs
J. Math. Comput. Sci., 10 (2020), 248-261
PDF

D. D. Pawar, W. D. Patil, D. K. Raut
Numerical solution of fractional order mathematical model of drug resistant tuberculosis with two line treatment
J. Math. Comput. Sci., 10 (2020), 262-276
PDF

B. Reddappa, A. Parandhama, S. Sreenadh
Peristaltic transport of conducting Williamson fluid in a porous channel
J. Math. Comput. Sci., 10 (2020), 277-288
PDF

K. Shakila, R. Selvi
A note on fuzzy soft paraopen sets and maps in fuzzy soft topological spaces
J. Math. Comput. Sci., 10 (2020), 289-308
PDF

S. Jenifer Wency, A. Lourdusamy
Several result on SD-prime cordial graphs
J. Math. Comput. Sci., 10 (2020), 309-315
PDF

S.C. Li, M. Zhou, P.S. Zheng, X.X. Dong, Q.M. Gui
Analysis of seepage pressure in dual-porosity reservoir under elastic boundary
J. Math. Comput. Sci., 10 (2020), 316-338
PDF

D. Susha, Manju John
Soft valuation on a generalized soft lattice
J. Math. Comput. Sci., 10 (2020), 339-358
PDF

Vijay Vir Singh, Praveen Kumar Poonia, Ameer Hassan Adbullahi
Performance analysis of a complex repairable system with two subsystems in series configuration with an imperfect switch
J. Math. Comput. Sci., 10 (2020), 359-383
PDF

Shalini Tomar, Nawneet Hooda
Quadratic (s1,s2)-functional inequality in fuzzy normed space
J. Math. Comput. Sci., 10 (2020), 384-393
PDF

Johan Kok, Sudev Naduvath
On the rainbow neighbourhood number of set-graphs
J. Math. Comput. Sci., 10 (2020), 394-402
PDF

Nisha Reena Nazareth, Lolita Priya Castelino
Some results on set colorings of directed trees
J. Math. Comput. Sci., 10 (2020), 403-411
PDF

K. Rajani Devi, V. Kiran, J. Niranjan Goud
Common fixed point theorem for two selfmaps of a G-metric space
J. Math. Comput. Sci., 10 (2020), 412-417
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS